# SDR COMA0160165

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 3,987 hours, 4,069 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 600106021002
- Part serial: 5294777
- Condition: Broken
- Location: Right
- Part time: 3,987 hours, 4,068 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAP SELECTED TO 45 DEGGREES, THE AIRCRAFT ROLLED RIGHT.  POST FLIGHT INSP FOUND RT FLIGHT SPOILER BROKEN.  REPLACED FLIGHT SPOILER.
